Mar 3, 2008
A Friend of mine who is an HIV positive with a CD of 266 happens to have fatigue and tend to be sleepy most of the time what can she do about it?
Response from Dr. Young
Thanks for your post.
Fatigue can be caused by many things; related to HIV, HIV medications or other conditions. With a CD4 count of 266, I'd first want to know if your friend is receiving HIV medications-- she should be. If she isn't, HIV or HIV complications could be the cause.
Alternatively, if she is not yet on HIV medications (or even if she is), a variety of medical and mental health issues can be responsible for fatigue.
No matter what, she needs to bring her symptoms to the attention of her health care provider.
I hope this is a start, BY
Discontinuation of Prophylaxis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.